| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
07/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A1 patient last initials: (b)(6).D10 medical devices: tibial augment cemented half block left medial size ef 5 mm thickness catalog#: 42555805305 lot#: 64997331.Stem extension tapered cemented 14 mm diameter +30 mm length catalog#: 42557000114 lot#: 65343582.Femur cemented plus left size 7+ catalog#: 42504606211 lot#: 64998798.Femoral distal augment cemented size 7, 7+ 5 mm thickness catalog#: 42556606205 lot#: 64875876.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported patient underwent a left knee revision approximately eleven months post-implantation due to tibial loosening.No additional patient consequences were reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, g3, h2, h3, h6 the reported event was confirmed by review of the provided radiographs and images.Visual examination of the provided pictures identified foreign material and bone cement still adhered to the implants.Radiographs reviewed by a healthcare professional identified thin periprosthetic lucency surrounding the undersurface of the tibial plate hardware component, appearing to be consistent with the reported history of aseptic loosening.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information.